# SDR CA080211016

- Difficulty date: February 24, 2007
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Boeing 727243
- Aircraft time: 1 hours
- Engine: Pwa JT8D9A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: H10101534
- Condition: Failed
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH INTO AIRPORT, THE LANDING GEAR WAS EXTENDED AT WHICH TIME THE NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED AND THE DOWN AND LOCKED LIGHT REMAINED EXTINGUISHED. THE GEAR WAS RECYCLED WITH THE SAME RESULT AND SOON AFTERWARD, THE UNSAFE LIGHT EXTINGUISHED AND THE DOWN AND LOCKED LIGHT ILLUMINATED AND THE AC LANDED WITHOUT FURTHER INCIDENT. THE GEAR UNSAFE AND DOWN AND LOCKED SWITCHES WERE REPLACED AND THE AC WAS RETURNED TO SERVICE. (TC NR 20080211016)
